# SDR I5PA2025020419304

- Difficulty date: February 4, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 67,893 hours, 18,246 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 710128
- Part serial: 139883
- Condition: Faulted
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX INSP). ESI - LEFT ENG FIRE LOOP 1 STATUS MESSAGE. R/R LH FIRE LOOP 1 PER AMM26-11-01. OPS CHECK GOOD.
